# SDR DALA2022041402596

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CRACK INDICATION ON CENTER POST WINDSHIELD AROUND UPPER VERTICAL FASTENER HOLE LH SIDE. AD 2020-17-03. CORRECTIVE ACTION: COMPLIED WITH ER/A 597426-14 AD REV ORIGINAL. (2195339)
